A Mathematical Approach to Medical Diagnosis: Application to Polycythemic States Utilizing Clinical Findings with Values Continuously Distributed

Update item information
Publication Type journal article
School or College School of Medicine
Department Biomedical Informatics
Creator Warner, Homer R.
Other Author Bishop, Carter R.
Title A Mathematical Approach to Medical Diagnosis: Application to Polycythemic States Utilizing Clinical Findings with Values Continuously Distributed
Date 1969
Description Biomedical Informatics
Type Text
Publisher Elsevier
Journal Title Computers and Biomedical Research
Volume 2
Issue 5
First Page 486
Last Page 493
citatation_issn 0010-4809 (Print) 0010-4809 (Linking)
Subject MESH Bayes Theorem; Probability; Computers; Likelihood Functions; Hematologic Diseases; Polycythemia Vera; Diagnosis, Computer-Assisted; Normal Distribution; Statistical Distributions; Hemoglobins
Language eng
Relation is Part of Homer R. Warner Collection; Biomedical Informatics Collection
Rights Management Copyright © Elsevier 1969
Format Medium application/pdf
ARK ark:/87278/s6h73qzz
Setname ir_uspace
Date Created 2015-04-15
Date Modified 2016-06-22
ID 712955
Reference URL https://collections.lib.utah.edu/ark:/87278/s6h73qzz
Back to Search Results